Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 75, Number 2

All articles in this issue are freely accessible.

Representations of a semisimple Lie group on a Banach space. I
Harish-Chandra.
Trans. Amer. Math. Soc. 75 (1953), 185-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0056610
On residues of polygenic functions
Vincent C. Poor.
Trans. Amer. Math. Soc. 75 (1953), 244-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060604
Some inequalities in the theory of functions
Zeev Nehari.
Trans. Amer. Math. Soc. 75 (1953), 256-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0056704
Summability of Fourier series on the quaternions of norm one
Gustave Rabson.
Trans. Amer. Math. Soc. 75 (1953), 287-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0058006
Compound group extensions. II
Robert L. Taylor.
Trans. Amer. Math. Soc. 75 (1953), 304-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0059912
Development of an extended exterior differential calculus
Harley Flanders.
Trans. Amer. Math. Soc. 75 (1953), 311-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0057005
Functions representable as differences of subharmonic functions
Maynard G. Arsove.
Trans. Amer. Math. Soc. 75 (1953), 327-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0059416
Singular points of functional equations
Robert G. Bartle.
Trans. Amer. Math. Soc. 75 (1953), 366-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0058859